PROLAPSE REPAIR PAIN FOREVER

Feb 2012 prolapse repair bladder and rectum with a tot procedure. sept 2013 tot removed completely but not the anchors removed so I was told. to difficult to remove. miss el Neil London on the NH's of course. White blood cells raised but dr couldn't understand why as I have no infection of any kind, also liver function test abnormal. having bloods done again in sept. I've heard of foreign body response but try explaining this to the dr they just don't understand any of this. Despite being on pregabalin 300mg morning and 300mg at night and 75mg amitriptyline at night for 3yrs now what I want to know is does anyone else have this burning in the vagina in exactly the place where the mesh was placed also and I don't know for sure why I can physically feel pain on both sides of my buttocks just like I've been kicked repeatedly and cannot sit at the computer for to long I have to get up. Honestly I can say ive had ever treatment possible to releave this constant pain but to no avail. I seemed to live with this going off. Often wonder what the hell did the surgeon do to repair the rectum. whilst I am writing this post the burning and itching on the left side of my vaginal wall has gone into overdrive. its been quite a while since feeling this pain / burning/ despite the meds for nerve pain. is there any body out there that can relate to this thanks

11 Replies

oldestnewest
  • Not identical, but can relate, old mesh feels like two pieces of Brillo shoved up my vagina and also as if kicked in the vagina by a boot. The good news for you is that your nerve meds are at least somewhat helpful. Yes, frequent position change is often necessary. It is difficult to explain to others why I have to do many tasks in increments.

  • sorry I didn't reply I was away on a british holiday thanks anyway

  • Pain could be pudendal nerve related caused by injury, scarring or damage from mesh extraction. You might ask your doctor to consider this possibility. This is a pelvic floor nerve related injury many if not most doctors are not very familiar. Read amount PNE, Pudendal Nerve Entrapment to learn if your symptoms are similar.

  • I agree with the above reply. I had a tot mesh tape. I know the vaginal burning you're talking about. They gave me Valium lidocaine Flexeril suppositories. Most doctors will not remove the arms. This is why this is a defective device. My arms were removed by dr. Raz at UCLA. I wish you the best

  • I saw a video of him anti mesh ..... I am I UK.

  • He originally did use mesh. But over the years he had his own patients coming back with complications. So he said if mesh causes pain then no mesh. I wish other doctors would follow his suit. I meant to say that does suppositories I mentioned really did help. I have a pudendal interstim and it is working fairly well. The pain has dropped down. I still get clitoral pain at times. Not at a pain level 9. It now runs in the 4 to 5 range. Which is still very very annoying. But at least I get relief now. I don't know if you've seen the website meshmedicaldevicenewsdesk.com but there are a lot of helpful comments on there. Also pudendal hope site has a lot of help.

  • yes I have seen all of these and I am a member on the messed up mesh support, it just left me with chronic pain after the mesh and prolapses were repaired, despite having the tot removed I still have the arms in me as miss el neil top surgeon in Londons uclh couldn't remove them she said its to intricate and would have caused worse pain

  • thankyou ive been away so couldn't reply

  • sorry I didn't reply I was away on holiday but thankyou

  • If you could see Dr. Raz, he may be able to help you. I've seen over 11 specialists all over in the US. This is so frustrating! They make this product and then leave us to figure out how to get help. Dr. Raz definitely believes the arms should come out. It is dangerous. Pudendal nerve problems are big with the tot. Also obturator neuralgia. I have had over 15 surgeries in the last 7 years, taking care of this mess. Some doctors were idiots, I literally knew more than they did. This is so sad!! Anyway hang in there.

  • thank you your comments are spot on. another problem I have come across is raised white cells. because of this I am having another blood test in sept. stupid dr asked if I had an infection also liver function not to great so she tells me. it wasn't till I came out of the drs I realized that maybe the cause of these two results was the arms are still inside and I take antiseezure meds i.e. pregabalin this is possibly the cause of the blood counts not right. foreign body response comes to mind so my body constantly is attacking the arms as these would be a foreign body. I will book another dr and explain this to whoever I see. surely it cant be good for me if my body continually is fighting this hence raised white blood cells and liver function not reading as it should

You may also like...